Home | english | Impressum | Sitemap | Intranet | KIT
Arbeitsgruppe Nichtlineare Partielle Differentialgleichungen

Sekretariat
Kollegiengebäude Mathematik (20.30)
Zimmer 3.029

Adresse
Karlsruher Institut für Technologie
Institut für Analysis
Englerstraße 2
76131 Karlsruhe

marion.ewald@kit.edu

Zuständigkeiten:

Analysis I, II, III: für Studierende der Mathematik, Lehramt Mathematik, Physik, Informatik, Ingenieurpädagogik, Schülerstudenten

HM I, II: für Studierende der Informatik

sowie studienbegleitende Klausuren zu den Vorlesungen der Dozenten der Arbeitsgruppe.




Öffnungszeiten:
Mo-Fr: 10-12, Di+Do: 14-16

Tel.: 0721 608 42064

Fax.: 0721 608 46530

Dr. Alberto Saldaña

Sprechstunde: nach Vereinbarung
Zimmer: 3.030 Kollegiengebäude Mathematik (20.30)
Tel.: 0721 608 46475
Fax.: 0721 608 46530
Email: alberto.saldana@partner.kit.edu

Englerstraße 2
76131 Karlsruhe


Willkommen auf meiner Homepage!


Homepage in English

Seit dem 01.05.2017 bin ich als Humboldt postdoc am Institut für Analysis, Karlsruher Institut für Technologie, in der Arbeitsgruppe für Nichtlineare Partielle Differentialgleichungen.

Photo

Vorherige Stellen

  • Postdoc am Instituto Superior Técnico, Portugal.
  • Postdoc an der Université libre de Bruxelles, Belgium.
  • Promotion in Mathematik am Institut für Mathematik der Johann Wolfgang Goethe-Universität Frankfurt, Deutschland.

Forschungsinteressen

Nichtlineare partielle Differentialgleichungen und Systeme elliptischer und parabolischer Art, nicht-lokale Pseudodifferentialoperatoren, Differentialoperatoren höherer Ordnung, scientific computing.


Publikationen


  • (mit N. Abatangelo und S. Jarohs) Positive powers of the Laplacian: from hypersingular integrals to boundary value problems, accepted, arXiv

  • (mit N. Abatangelo und S. Jarohs) Integral representation of solutions to higher-order fractional Dirichlet problems on balls, submitted, arXiv

  • (mit H. Tavares) Least energy nodal solutions of Hamiltonian elliptic systems with Neumann boundary conditions, submitted, arXiv



  • (with D.Bonheure and J. Földes) Qualitative properties of solutions to mixed-diffusion bistable equations,

Calc. Var. Partial Differential Equations 55, no. 3, Paper No. 67, 23 pp (2016) arXiv.


  • Qualitative properties of coexistence and semi-trivial limit profiles of nonautonomous nonlinear parabolic Dirichlet systems, Nonlinear Analysis: Theory, Methods & Applications, Volume 130, 31–46 (2016) arXiv.

  • (mit T. Weth) On the asymptotic shape of solutions to Neumann problems for non-cooperative parabolic systems, J. Dynam. Differential Equations 27, no. 2, 307–332 (2015) arXiv.

  • (mit T. Weth) Asymptotic axial symmetry of solutions of parabolic equations in bounded radial domains, J. Evol. Equ. Volume 12, Issue 3, 697-712 (2012) arXiv.

  • Partial symmetries of solutions to nonlinear elliptic and parabolic problems in bounded radial domains, PhD thesis, Johann Wolfgang Goethe-Universität Frankfurt am Main, Germany, 2014. PDF

Proceedings

  • Partial symmetry of solutions to parabolic problems via reflection methods, Rend. Sem. Mat. Univ. Pol. Torino (2017) PDF

Anstehende Forschungsaktivitäten